Diffeotopically Trivial Periodic Diffeomorphisms.

Ch.H. Giffen

Inventiones mathematicae (1970)

  • Volume: 11, page 340-348
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Giffen, Ch.H.. "Diffeotopically Trivial Periodic Diffeomorphisms.." Inventiones mathematicae 11 (1970): 340-348. <http://eudml.org/doc/142062>.

author = {Giffen, Ch.H.},
journal = {Inventiones mathematicae},
pages = {340-348},
title = {Diffeotopically Trivial Periodic Diffeomorphisms.},
url = {http://eudml.org/doc/142062},
volume = {11},
year = {1970},

AU - Giffen, Ch.H.
TI - Diffeotopically Trivial Periodic Diffeomorphisms.
JO - Inventiones mathematicae
PY - 1970
VL - 11
SP - 340
EP - 348
UR - http://eudml.org/doc/142062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.